A Case of Bronchial Tuberculosis and Tuberculous Hilar Lymphadenitis Accompanying the Appearance of Intrapulmonary Shadows during the Initial Stage of Antituberculous Chemotherapy

Satoshi Kuboi, Tetsuro Ago, Takeshi Muta

Research output: Contribution to journalArticle

Abstract

A 24-year-old man complaining of fever was admitted to our hospital. He was diagnosed as having bronchial tuberculosis and tuberculous hilar and mediastinal lymphadenitis from chest X-ray, computed tomography and bronchofiberscopic findings. After 2 months of antituberculous therapy, patchy shadows appeared in the left middle lung field and expansion of the left lingular bronchial lesion was noted. Continuous use of the same drugs led to resolution of the lung shadows and the bronchial lesion. So we concluded that they were reversible roentgenographic progressions frequently observed at the initial stage of antituberculosis treatment. It was interesting that the apperance of the intrapulmonary shadow in this case might be associated with bronchial obstruction.

Original languageEnglish
Pages (from-to)240-241
Number of pages2
JournalJapanese Journal of Chest Diseases
Volume56
Issue number3
Publication statusPublished - Dec 1 1997

Fingerprint

Lymph Node Tuberculosis
Tuberculosis
Drug Therapy
Lung
Lymphadenitis
X Ray Computed Tomography
Fever
Thorax
Therapeutics
Pharmaceutical Preparations

All Science Journal Classification (ASJC) codes

  • Pulmonary and Respiratory Medicine

Cite this

@article{a44ece15fd004777a07094075a2e2b01,
title = "A Case of Bronchial Tuberculosis and Tuberculous Hilar Lymphadenitis Accompanying the Appearance of Intrapulmonary Shadows during the Initial Stage of Antituberculous Chemotherapy",
abstract = "A 24-year-old man complaining of fever was admitted to our hospital. He was diagnosed as having bronchial tuberculosis and tuberculous hilar and mediastinal lymphadenitis from chest X-ray, computed tomography and bronchofiberscopic findings. After 2 months of antituberculous therapy, patchy shadows appeared in the left middle lung field and expansion of the left lingular bronchial lesion was noted. Continuous use of the same drugs led to resolution of the lung shadows and the bronchial lesion. So we concluded that they were reversible roentgenographic progressions frequently observed at the initial stage of antituberculosis treatment. It was interesting that the apperance of the intrapulmonary shadow in this case might be associated with bronchial obstruction.",
author = "Satoshi Kuboi and Tetsuro Ago and Takeshi Muta",
year = "1997",
month = "12",
day = "1",
language = "English",
volume = "56",
pages = "240--241",
journal = "Japanese Journal of Chest Diseases",
issn = "0385-3667",
publisher = "Kokuseido Publishing Co. Ltd",
number = "3",

}

TY - JOUR

T1 - A Case of Bronchial Tuberculosis and Tuberculous Hilar Lymphadenitis Accompanying the Appearance of Intrapulmonary Shadows during the Initial Stage of Antituberculous Chemotherapy

AU - Kuboi, Satoshi

AU - Ago, Tetsuro

AU - Muta, Takeshi

PY - 1997/12/1

Y1 - 1997/12/1

N2 - A 24-year-old man complaining of fever was admitted to our hospital. He was diagnosed as having bronchial tuberculosis and tuberculous hilar and mediastinal lymphadenitis from chest X-ray, computed tomography and bronchofiberscopic findings. After 2 months of antituberculous therapy, patchy shadows appeared in the left middle lung field and expansion of the left lingular bronchial lesion was noted. Continuous use of the same drugs led to resolution of the lung shadows and the bronchial lesion. So we concluded that they were reversible roentgenographic progressions frequently observed at the initial stage of antituberculosis treatment. It was interesting that the apperance of the intrapulmonary shadow in this case might be associated with bronchial obstruction.

AB - A 24-year-old man complaining of fever was admitted to our hospital. He was diagnosed as having bronchial tuberculosis and tuberculous hilar and mediastinal lymphadenitis from chest X-ray, computed tomography and bronchofiberscopic findings. After 2 months of antituberculous therapy, patchy shadows appeared in the left middle lung field and expansion of the left lingular bronchial lesion was noted. Continuous use of the same drugs led to resolution of the lung shadows and the bronchial lesion. So we concluded that they were reversible roentgenographic progressions frequently observed at the initial stage of antituberculosis treatment. It was interesting that the apperance of the intrapulmonary shadow in this case might be associated with bronchial obstruction.

UR - http://www.scopus.com/inward/record.url?scp=0346442549&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0346442549&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0346442549

VL - 56

SP - 240

EP - 241

JO - Japanese Journal of Chest Diseases

JF - Japanese Journal of Chest Diseases

SN - 0385-3667

IS - 3

ER -